Computational Complexity of the Vertex Cover Problem in the Class of Planar Triangulations

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)106-112
Число страниц7
ЖурналProceedings of the Steklov Institute of Mathematics
Том299
DOI
СостояниеОпубликовано - 1 дек 2017

Отпечаток

Vertex Cover
Triangulation
Computational Complexity
Equilateral triangle
Delaunay triangulation
Delaunay
Barycentre
Planar graph
Triangular
Triangle
Interior
Adjacent
NP-complete problem
Class
Face
If and only if
Unit

Ключевые слова

    Предметные области ASJC Scopus

    • Mathematics (miscellaneous)

    Предметные области WoS

    • Математика
    • Математика, Прикладная

    ГРНТИ

    • 27.00.00 МАТЕМАТИКА

    Уровень публикации

    • Перечень ВАК

    Цитировать

    @article{d25c4cba488b4fb3992c728b5d91cced,
    title = "Computational Complexity of the Vertex Cover Problem in the Class of Planar Triangulations",
    keywords = "computational complexity, Delaunay TD-triangulation, Delaunay triangulation",
    author = "Kobylkin, {K. S.}",
    year = "2017",
    month = "12",
    day = "1",
    doi = "10.1134/S0081543817090139",
    language = "English",
    volume = "299",
    pages = "106--112",
    journal = "Proceedings of the Steklov Institute of Mathematics",
    issn = "0081-5438",
    publisher = "Pleiades Publishing",

    }

    Computational Complexity of the Vertex Cover Problem in the Class of Planar Triangulations. / Kobylkin, K. S.

    В: Proceedings of the Steklov Institute of Mathematics, Том 299, 01.12.2017, стр. 106-112.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - Computational Complexity of the Vertex Cover Problem in the Class of Planar Triangulations

    AU - Kobylkin, K. S.

    PY - 2017/12/1

    Y1 - 2017/12/1

    KW - computational complexity

    KW - Delaunay TD-triangulation

    KW - Delaunay triangulation

    UR - http://www.scopus.com/inward/record.url?scp=85042148162&partnerID=8YFLogxK

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000425144600012

    UR - https://elibrary.ru/item.asp?id=35515513

    U2 - 10.1134/S0081543817090139

    DO - 10.1134/S0081543817090139

    M3 - Article

    VL - 299

    SP - 106

    EP - 112

    JO - Proceedings of the Steklov Institute of Mathematics

    JF - Proceedings of the Steklov Institute of Mathematics

    SN - 0081-5438

    ER -